Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 6, Issue 1


Published
on

April 1, 2017


Pages

1-3


DOI

Article

On the Existence of Absolutely Maximally Entangled States of Minimal Support

Check for updates


Authors

Antonio Bernal* Affiliation:
Departament de Matemàtiques i Informàtica, Universitat de Barcelona, Gran Via 585, 08007 Barcelona, Spain


Abstract

In this paper we prove that no absolutely maximally entangled, AME, state with minimal support exists with 7 sites and 5 levels. General AME states are pure multipartite states that, when reduced to half or less of the sites, the maximum entropy mixed state is obtained. They have found applications in teleportation and quantum secret sharing, and finding conditions for their existence is a well known open problem. We consider the version of this problem for minimally supported AME states. We single out known both sufficient and necessary conditions in that case. From our negative result, we show that the necessary condition is not sufficient. The proof uses a recent result on the theory of general, nonlinear, classical codes.


Keywords

Quantum multipartite state, absolutely maximally entangled state, absolutely maximally entangled state of minimal support, Red Solomon code, MDS code, nonlinear code


Citation

Bernal, A. (2017). On the existence of absolutely maximally entangled states of minimal support. Quantum Physics Letters, 6(1), 1–3. https://doi.org/10.18576/qpl/060101

Published by: Engineering Journals

Engineering Journals Logo